# SDR AALA202206140169

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 59,974 hours, 25,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT APPROXIMATELY 1500. FORWARD ENTRY DOOR LIGHT ILLUMINATED. FLIGHT ATTENDANT SAID DOOR HANDLE HAD MOVED UPWARD FROM FULL DOWN INFLIGHT. REMOVED AND REPLACED BROKEN SENSOR BRACKET PER AARD 51-00-05-1 ALSO ADJUSTED SWITCH TO WITHIN LIMITS OF AMM 52-71-11-400-802. FIGURE 400. ALSO CHECKED DOOR STOPS AND ADJUSTED AS NEEDED PER AMM 52-11-00-820-801. VERIFIED L1 DOOR INTERIOR HANDLE TRAVEL LIMIT WITH AIRCRAFT PRESSURIZED IS WITHIN FIM TASK 52-10-00-810-808 LIMITS CHECKED AND APPROVED FOR SERVICE.
